RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 1248–1264 (Mi semr865)  

Probability theory and mathematical statistics

Moments of multitype critical Bellman–Harris processes in which tails of life-length distributions of particles have different orders

V. A. Vatutina, V. A. Topchiib

a Steklov Mathematical Institute RAS, Gubkin str. 8, 119991, Moscow, Russia
b Sobolev Institute of Mathematics SB RAS, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: A multitype indecomposable, nonperiodic, critical Bellman–Harris branching process is considered. It is assumed that the types of the process may be splitted into two classes. A particle whose type belongs to the first class has a finite expected life-length, while the expected life-length of a particle whose type belongs to the second class is infinite.
Assuming that the tail of the life-length distribution of a particle with type from the second class is regularly varying at infinity with parameter depending on the type, we investigate the asymptotic behavior of the first and second moments for the number of particles of all types as well as the increments of the first moments. Our proofs are based on the asymptotic properties of some renewal matrices defined in terms of certain characteristics of the initial Bellman–Harris branching process.

Keywords: multitype critical Bellman–Harris branching process, limit theorems, regularly varying functions, asymptotics of moments.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations I.28П (проект № 0014-2016-0023)
Siberian Branch of Russian Academy of Sciences I.1.3 (проект № 0314-2016-0009)


DOI: https://doi.org/10.17377/semi.2017.14.106

Full text: PDF file (226 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
MSC: 60J80
Received October 28, 2017, published November 30, 2017

Citation: V. A. Vatutin, V. A. Topchii, “Moments of multitype critical Bellman–Harris processes in which tails of life-length distributions of particles have different orders”, Sib. Èlektron. Mat. Izv., 14 (2017), 1248–1264

Citation in format AMSBIB
\Bibitem{VatTop17}
\by V.~A.~Vatutin, V.~A.~Topchii
\paper Moments of multitype critical Bellman--Harris processes in which tails of life-length distributions of particles have different orders
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 1248--1264
\mathnet{http://mi.mathnet.ru/semr865}
\crossref{https://doi.org/10.17377/semi.2017.14.106}


Linking options:
  • http://mi.mathnet.ru/eng/semr865
  • http://mi.mathnet.ru/eng/semr/v14/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:118
    Full text:17
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019